MathSciNet Relay Station
MathSciNet bibliographic data
MR2649341 37J30 (34M35 70H07)
Duval, Guillaume; Maciejewski, Andrzej J. Jordan obstruction to the integrability of Hamiltonian systems with homogeneous potentials. Ann. Inst. Fourier (Grenoble) 59 (2009), no. 7, 2839–2890.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement